| Model Number |
786426 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ureteral stent was found to be ruptured upon opening the package.It was mentioned that four quantities were affected.Per follow up information received via ibc on 02nov2022, it was stated that only one stent was affected.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.The ureteral stent was returned in the opened original packaging.An evaluation of the photo sample was completed by futurematrix.Although a specific cause cannot be determined, a potential root cause for this event could be, "inappropriate package design".No manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent." "care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." correction: d,g h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the ureteral stent was found to be ruptured upon opening the package.It was mentioned that four quantities were affected.Per follow up information received via ibc on 02nov2022, it was stated that only one stent was affected.There was no impact to the patient.